• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Here we go again (ladies)

Dietingdon

Silver Member
#1
Well, for the previous 2 months, my periods have been irratic, thanks to CD. My Dr thought he'd sussed it, but it looks like he hasnt! I stopped my proper bleed last weekend, but started again last night, this has happened the last 2 months, the 1st the Dr changed me pill, and that didnt work, so I had a 3 week bleed, last month I was prescribed a hormone pill, with eventually stopped it, just in time for my proper bleed. I know a lot of you ladies have experienced proplems, but have you found any solutions, because Im really getting sick of this :confused:
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

Sez

has started again!!
#2
Aw hun, I really feel for you, but sorry I dont know any answers! Hopefully someone more helpful will be along soon.

xx
 
#3
I thought it was cd mucking about with my monthlies as i went 9 days and bleed for two weeks and then again 9 days and two weeks bleeding ect, my docotr changed me to a higher progesterone pill but it is happening the same and was told if it didnt work to have coil fitted as the pill doesnt agree with me. I had a break from cd and the same happened so it isnt the diet in my case but im getting fed up as i feel so drained. I also take transamic acid when i bleed to try and reduce the bleeding . If only my hubby would have vasectomy so i could stop taking the pill but thats a whole different story lol

julesrush
cdc norwich
 

Mini

Administrator
Staff member
#4
Does the ‘Sole Source’ programme affect the menstrual cycle?
Hormone levels fluctuate when there are changes in weight – particularly in women. For most, the menstrual cycle is not affected, but some women experience increased activity and breakthrough bleeding may occur. Others may find that their periods stop for a while. Once target weight is reached and weight loss ceases, the metabolic rate will adjust to a new level appropriate to the new weight, and the hormones will settle down and find their own pattern again
Side Effects


Estrogen is stored in fat cells and with rapid weight loss it is released quickly into the blood stream causing upset to the menstrual cycle.
 
#5
Have you tried the higher progesteron pill? as they all have different amounts of hormones in them .

I think cambridge should do a pregnancy test as I have loads of ladies who have worried that they are pregnant as they are late ect even though its the first thing i warn them about, saying that in the last three weeks i have had 4 ladies who have been so could be called Cambridge fertility programme lol

julesrush
cdc norwich
 


Similar threads